# SDR MASA2022102600249

- Difficulty date: October 26, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N85335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 11,486 hours, 6,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Photo Cell
- Condition: Inoperative
- Location: Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUM STRP IN FRNT OF  CLOSET INOP.
